# SDR SIMA200925203SUP

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 23,764 hours, 22,936 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Part number: 14504742407
- Part serial: 22936
- Condition: Leaking
- Location: Bleed Sys
- Part time: 23,764 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL SDR - ON FLIGHT 4451, ABOUT 10 MINUTES AFTER TAKEOFF THE CREW RECEIVED A BLEED NR 1 LEAK INDICATION MESSAGE.  THE CREW FOLLOWED THE CHECKLIST AND THE BLEED LEAK WENT AWAY.  THE CREW ELECTED TO RETURN TO JFK.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DUCT LINE BEHIND PANEL 271DLW IN THE COMPARTMENT IAW AMM 36-11-09.  LEAK AND OPERATIONAL CHECK ARE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
